# SDR AALA20091208TUL02

- Difficulty date: December 8, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 58,526 hours, 24,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AND STIFFENER CRACK AT LONGERON 2 RIGHT AT STATION 1418.  INSTALLED REPAIR DOUBLERS PER ENGINEERING AUTHORIZATION MD80-53-0082 60.
